A Note on Reverse Pinsker Inequalities

Journal Article (Journal Article)

A simple method is shown to provide optimal variational bounds on f-divergences with possible constraints on relative information extremums. The known results are refined or proved to be optimal as particular cases.

Full Text

Duke Authors

Cited Authors

  • Binette, O

Published Date

  • July 1, 2019

Published In

Volume / Issue

  • 65 / 7

Start / End Page

  • 4094 - 4096

Electronic International Standard Serial Number (EISSN)

  • 1557-9654

International Standard Serial Number (ISSN)

  • 0018-9448

Digital Object Identifier (DOI)

  • 10.1109/TIT.2019.2896192

Citation Source

  • Scopus